# SDR REXA2016093001882

- Difficulty date: September 30, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH690375544
- Condition: Corroded
- Location: Bs 677-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE TRIM RETAINERS ON RT SIDEWALL SEAT TRACKS CORRODED. REPAIRED IAW SRM 53-41-51-101-001-001-A02.
